# SDR DALA2018011100199

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,093 hours, 36,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE ON THE FLOOR SUPPORT BELOW CABIN FLOOR BS 760 - 780 BL 0  FWD CARGO IS CRACKED.  REPAIRED THE ANGLE IAW SRM 53-00-51, REPAIR 4.
